# SDR CALA2014073101050

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 21,997 hours, 7,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 63440
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK BATTERY PACK BAD AT STATION 727C.  REMOVED BATTERY PACK MODEL AD-D717-01-100, SN 63440 & INSTALLED NEW BATTERY PACK MODEL AD-D717-01-100, SN 147026.  OPERATIONS CHECKED EMER LIGHTS GOOD IAW AMM 33- 51-00.  REMOVED & REINSTALLED RETURN AIR GRILLE IAW AMM 2 1-23-03.
